Czechoslovak Mathematical Journal, Vol. 49, No. 4, pp. 843-847, 1999

Commutants and derivation ranges

Salah Mecheri

Universite de Tebessa, Departement des sciences exactes, 12000 Tebessa, Algerie

Abstract: In this paper we obtain some results concerning the set ${\cal M} = \cup\bigl\lbrace\overline{R(\delta_A)}\cap\lbrace A\rbrace' A\in{\cal L(H)}\bigr\rbrace$, where $\overline{R(\delta_A)}$ is the closure in the norm topology of the range of the inner derivation $\delta_A$ defined by $\delta_A (X) = AX - XA.$ Here $\cal H$ stands for a Hilbert space and we prove that every compact operator in $\overline{R(\delta_A)}^w\cap\lbrace A^*\rbrace'$ is quasinilpotent if $A$ is dominant, where $\overline{R(\delta_A)}^w$ is the closure of the range of $\delta_A$ in the weak topology.


Full text available as PDF (smallest), as compressed PostScript (.ps.gz) or as raw PostScript (.ps).

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at myris@myris.cz.
Subscribers of Springer (formerly Kluwer) need to access the articles on their site, which is http://www.springeronline.com/10587.


[Previous Article] [Next Article] [Contents of This Number] [Contents of Czechoslovak Mathematical Journal]